Free access
Volume 13, Number 3, July-September 2007
Page(s) 528 - 537
Published online 05 June 2007
  1. V. Coti Zelati and P. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials. J. Amer. Math. Soc. 4 (1991) 693–627. [CrossRef] [MathSciNet]
  2. P. Montecchiari, M. Nolasco and S. Terracini, Multiplicity of homoclinics for a class of time recurrent second order Hamiltonian systems. Calc. Var. 5 (1997) 523–555. [CrossRef] [MathSciNet]
  3. P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C. B. M. S. Regional Conf. Series in Math. 65. Amer. Math. Soc., Providence (1986).
  4. G. Spradlin, Existence of solutions to a Hamiltonian system without convexity condition on the nonlinearity. Electronic J. Diff. Equ. 2004 (2004) 1–13.
  5. E. Serra, M. Tarallo and S. Terracini, On the existence of homoclinic solutions to almost periodic second order systems. Ann. l'Instit. Henri Poincaré 13 (1996) 783–812.